Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 742–745 | Cite as

On the Solvability of a Boundary-Value Problem for a Second-Order Singular Quasilinear Equation

  • V. P. Plaksina
  • I. M. Plaksina
  • E. V. Plekhova
Article
  • 2 Downloads

Abstract

We obtain solvability conditions for a two-point boundary-value problem for a second-order quasilinear equation. The equation is singular with respect to the independent variable. The result is based on the properties of the Green operator of the corresponding linear problem. In particular, we prove its boundedness and obtain an upper estimate of its norm. Conditions of existence of a solution of the original problem are obtained from the solvability condition of an auxiliary operator equation.

Keywords and phrases

singular ordinary differential equation boundary-value problem Green operator quasilinear equation 

AMS Subject Classification

34B05 34B16 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. R. Abdullaev, E. V. Konopatskaya, and E. V. Plekhova, “On a second-order differential operator with singular potentialm” Nauch.-Tekh. Vestn, Povolzh., 6, 14–18 (2014).Google Scholar
  2. 2.
    A. R. Abdullaev and I. M. Plaksina, “Estimate of the spectral radius of ine singular integral operator,” Izv. Vyssh. Ucheb. Zaved. Ser. Mat., 2, 3–9 (2015).MATHGoogle Scholar
  3. 3.
    N. V. Azbelev, M. Zh. Alvesh, and E. I. Bravyi, “On singular boundary-value problems for a second-order linear functional-differential equation,” Izv. Vyssh. Ucheb. Zaved. Ser. Mat., 2, 3–11 (1999).MathSciNetGoogle Scholar
  4. 4.
    N. V. Azbelev, V. P. Maksimov, and L. F. Rakhmatullina, Elements of the Modern Theory of Functional-Differential Equations. Methods and Applications [in Russian], Institute of Computer Science, Moscow (2002).MATHGoogle Scholar
  5. 5.
    E. I. Bravyi, “On regularization of singular linear functional-differential equations,” Differ. Uravn., 30, No. 1, 26–34 (1994).MATHGoogle Scholar
  6. 6.
    P. R. Halmos and V. S. Sunder, Bounded Integral Operators on L 2 Spaces, Springer-Verlag, Berlin–Heidelberg–New York (1978).CrossRefMATHGoogle Scholar
  7. 7.
    I. T. Kiguradze and B. D. Shekhter, “Singular boundary-value problems for ordinary differential equation,” in: Itogi Nauki i Tekhn. Sovr. Probl. Mat. Noveish. Dostizh., 30, All-Russian Institute for Scientific and Technical Information (VINITI), Moscow (1987), pp. 105–201.Google Scholar
  8. 8.
    S. M. Labovsky, “On positive solutions of a two-point boundary-value problem for a linear singular functional-differential equation,” Differ. Uravn., 10, No. 24, 1695–1704 (1988).MathSciNetGoogle Scholar
  9. 9.
    V. P. Plaksina, I. M. Plaksina, and E. V. Plekhova, “On the solvability of the Cauchy problem for a quasilinear singular functional-differential equation,” Izv. Vyssh. Ucheb. Zaved. Ser. Mat., 2, 54–61 (2016).MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • V. P. Plaksina
    • 1
  • I. M. Plaksina
    • 1
  • E. V. Plekhova
    • 1
  1. 1.Perm National Research Polytechnic UniversityPermRussia

Personalised recommendations